# SDR DALA2025101007433

- Difficulty date: October 8, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- Aircraft time: 93,503 hours, 23,237 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20461
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 64,288 hours, 22,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6812 L-4 SERVICE DOOR ROTARY SNUBBER PIN HAS NO EXTENSION. CORRECTIVE ACTION: REPLACED L4 DOOR ROTARY SNUBBER WITH A NEW SERVICEABLE UNIT IAW B757 CMM 52-10-05. WILL BE INSTALLED ON JC 5211-6005-4L STEP 6. (1240942)
